Proceedings of the Japan Academy

On odd type Galois extension with involution of semi-local rings

Teruo Kanzaki and Kazuo Kitamura

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51, Number 2 (1975), 117-122.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518698

Digital Object Identifier
doi:10.3792/pja/1195518698

Mathematical Reviews number (MathSciNet)
MR0371874

Zentralblatt MATH identifier
0318.13004

Subjects
Primary: 13B05: Galois theory
Secondary: 13H99: None of the above, but in this section

Citation

Kanzaki, Teruo; Kitamura, Kazuo. On odd type Galois extension with involution of semi-local rings. Proc. Japan Acad. 51 (1975), no. 2, 117--122. doi:10.3792/pja/1195518698. https://projecteuclid.org/euclid.pja/1195518698


Export citation

References

  • [1] H. Bass: Unitary algebraic K-theory. Springer Lecture Notes, 343, 57-265 (1972).
  • [2] S. U. Chase, D. K. Harrison, and A. Rosenberg: Galois theory and cohomology of commutative rings. Memoir A. M. S. No. 52 (1965).
  • [3] T. Kanzaki: On Galois extension with involution of rings (to appear).
  • [4] M. Knebusch, A. Rosenberg, and R. Ware: Structure of Witt rings and quotients of abelian group rings. American J. Math., 94, 119-155 (1972).